T Nation

First Cycle and Side Effects

Hi

Started my first cycle 3 weeks ago (test e 500mg per week (sunday and Wednesday) adex on hand if needed

Now first few injections were fine and no noticeable side effects

5th injection i noticed my skin became itchy for a short period and i was a little agitated that night! Next day i was all fine

6th injection again no side effects

7th injection (last night) again skin was itchy again and i was agitated and didnt sleep great!

Ive ordered my hormone tests but do u think i need to take .5 adex?

Are these side effects normal or signs of something known?

Thanks

R

Itchiness isn’t e2 related, so I wouldn’t hop on the adex for that particular symptom. You may be getting a reaction to how you’re doing the injections. It takes a little practice to do them smoothly every time. But as of now I’d say you’re fine. The irritability is part of your hormones being out of balance. For some guys it can be nonexistent, for others it happens at the beginning and then goes away once everything is kind of leveled off. Just keep an eye on your water retention, BP, overall mood, libido, etc.

Thanks @iron_yuppie

One more question since starting i am also noticing more muscle aches (not joints) amd general fatigue in the morning. Any ideas if this could be a side effect from anything? (Diet is good btw)

Hey! I started the same cycle maybe a few days after you. I’ve also had increased fatigue in the morning but it seems to always go away quickly. So far i’ve just kind of ignored it and i’m fine after light stretching and a shower. It could be because we’re working the muscle harder in the gym? But the gear should be aiding recovery enough granted we are resting adaqutely so not sure. Maybe try going to be earlier then. Get at least 8 hours